PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2008 | 6 | 3 | 393-404
Tytuł artykułu

A continued fraction of order twelve

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we establish several explicit evaluations, reciprocity theorems and integral representations for a continued fraction of order twelve which are analogues to Rogers-Ramanujan’s continued fraction and Ramanujan’s cubic continued fraction.
Wydawca
Czasopismo
Rocznik
Tom
6
Numer
3
Strony
393-404
Opis fizyczny
Daty
wydano
2008-09-01
online
2008-07-02
Twórcy
Bibliografia
  • [1] Adiga C., Berndt B.C., Bhargava S., Watson G.N., Chapter 16 of Ramanujan’s second notebook: theta-function and q-series, Mem. Amer. Math. Soc., 1985, 53, no. 315
  • [2] Berndt B.C., Ramanujan’s notebooks Part III, Springer-Verlag, New York, 1991
  • [3] Chan H.H., Ramanujan’s elliptic functions to alternative bases and approximations to π, Number Theory for the Millennium I, Proceedings of the Millennial Number Theory Conference (May 2000 Champaign-Urbana USA), 2002, 197–213
  • [4] Jacobsen L., Domains of validity for some of Ramanujan’s continued fraction formulas, J. Math. Anal. Appl., 1989, 143, 412–437 http://dx.doi.org/10.1016/0022-247X(89)90049-8
  • [5] Ramanujan S., Notebooks, Tata Institute of Fundamental Research, Bombay, 1957
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-008-0031-y
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.